# SDR ASOA2018081723051

- Difficulty date: July 22, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 40,806 hours, 24,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION,  FOUND THE FUSEALGE SKIN CRACKED AT FRAME 75, STRINGER 2L.  MAINTENANCE REPAIRED THE SKIN IAW SRM 53-31-01, ITEM 5.
